Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Sleep
    avatar
    az330 posted:
    I havent slept in 2 days....too much on my mind.... I close my eyes and cannot sleep. the hours are dragging. Im losing my mind
     
    avatar
    Jade2012 responded:
    Hi AZ,
    Sorry to hear that...have you tried anything to help facilitate sleep? Like a warm bath, sleepytime tea, warm milk, lavender aromatherapy, reading something light-hearted to help you relax, etc.? I hope you're sleeping right now.
    ~Jade
    In helping others we shall help ourselves, for whatever good we give out completes the circle and comes back to us. - Flora Edwards
     
    avatar
    soulkeepers responded:
    AZ330,


    Hope you can get some sleep soon.
    WE CAN'T APOLOGIZE FOR WHO WE ARE BUT TO THOSE WHO IS HURT CAUSE OF US!!!!!!!
     
    avatar
    az330 replied to soulkeepers's response:
    I have slept about 5 hours in 2 days. I have a call into the dr. I think its the new meds my dr put me on....
    I have tried sleepytime tea, warm bath. I do not have sleeping pills in my house because I do not trust myself with them. Mentally tired but just cant sleep....Im try to keep myself present I feel like hiding and going into lurking mode. I need some time. I dont know if this makes sense or not. I think im just rambling now....
     
    avatar
    Jade2012 replied to az330's response:
    Yes, it does make sense, AZ. Hopefully, its a side effect of a new med that can be tweaked to help you sleep - or, it may be that another med will work better for you.....
    In helping others we shall help ourselves, for whatever good we give out completes the circle and comes back to us. - Flora Edwards


    Spotlight: Member Stories

    My 6 yr. old daughter was sexually abused by her father on a week-end visitation, shortly after we separated and I filed for divorce. After she told m...More

    Helpful Tips

    Are you having posting problems?
    With all the posting/not posting problems, try these: 1. Copy your post/response BEFORE clicking on "post" 2. If the "can't post now" ... More
    Was this Helpful?
    5 of 7 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.